# SDR FDEA201406201531

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 72,296 hours, 16,714 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Spacer
- Part number: AYG75541
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION FOUND NR 9 WHEEL & BRAKE DAMAGED.  ALSO FOUND CTR CAP CRACKED. DEPRESSURIZED CTR GEAR STRUT & JACKED CTR GEAR FOR REMOVAL OF TIRE & BRAKE.  TIRE & BRAKE REMOVED.  PERFORMED GVI OF AXLE, NO DEFECTS NOTED.  INSTALLED NR 9 BRAKE ASSEMBLY.  INSTALLED NR 9 TIRE ASSEMBLY.  INSTALLED NEW HUB CAP ON WHEEL INSTALLATION.  FOUND SPACER AYG7554-1 MISSING.  REPLACED BRAKE TEMP TRANSDUCER WITH WHEEL CHANGE.
